Corrections to matrices expressed in non-symmetric product form

Brodlie, KW (1974) Corrections to matrices expressed in non-symmetric product form. IMA Journal of Applied Mathematics, 14 (2). pp. 141-144. ISSN 0272-4960

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Brodlie, KW
Dates:
  • Published: 1 October 1974
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Computing (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 21 Jun 2016 15:13
Last Modified: 21 Jun 2016 15:13
Published Version: http://dx.doi.org/10.1093/imamat/14.2.141
Status: Published
Publisher: Oxford University Press
Identification Number: 10.1093/imamat/14.2.141
Open Archives Initiative ID (OAI ID):

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Export

Statistics